Suicidal ideation effect of Mirena

We have 1372 consumer reports for Mirena. Suicidal ideation effect occurred in 1%.

Patients statistics on Suicidal ideation side effect for Mirena

Female
Male

Average weight in Lbs
135.95
0

Average height in Ft
5′ 5″
0

Average age
40
0

Mirena Circle Diagram 9 consumers of 1372 reported about Suicidal ideation

  1. Simone T. Nipp says:
    4.0 rating

    Hello, I’m 35 years old and I got the Mirena immediately after the birth of my daughter 4 1/2 years ago. I came across this page because I googled a bit after talking with my girlfriend about the hormonal effects of contraceptives. I’m terribly frightened and at the same time soooo happy that my whole – since 5 years ongoing complaints now finally have an end. I never thought in the least that Mirena could be the cause of everything. I feel like every woman who has left her report here and complains about the bad side effects. I suffer from extreme depression, which I have treated by my alternative practitioner. Mood swings of the finest kind. We have a company – and a lot of stress – that’s where I put it. But in the past I was not like that either. I’m crying a lot, I’m not able to handle anything at all. Driveless – invitations to friends or nightlife at music events are cruel. I’m totally exhausted and at times suicidal thoughts are not uncommon. It’s absolutely no life to go through such things all the time. You are afraid of anything. The libido has been at zero for 5 years. I’m just lucky that my husband is extremely resilient and tolerant – everyone else would have chased a woman off and on. I can not confirm the weight gain with me, but everyone is different. Itchy skin and eczema are also there. I have a routine check-up with my doctor in 2 weeks and I’ll count every hour until then, because I’ll definitely have the thing removed on that day. I find it a very bad thing for the pharmaceutical industry and the doctors to let women into such a trap. I’m overjoyed to read these posts and encourage every woman to deal with the side effects – it can destroy families and even lives

  2. Susan R. Caudill says:
    4.5 rating

    I try to be brief. In February 2004 I had the Mirena used. My gynecologist has praised her in the highest tones. The actual goal of not getting pregnant has been achieved, therefore also effectiveness full score. It did not take long and the first mood swings occurred. Similar to PMS. It got worse from month to month. My doctor has prescribed herbal remedies, chaste tree, St. John’s wort, B vitamin. Did not help everything. Since 2005 I have been in psychological treatment. Anxiety, panic attacks, depression and suicidal thoughts. Citalopram, sertraline, lamotrigine. It got a little better, but the diagnosed depression never really went away. I was so over water. The job was very busy, the children and the household were very demanding. I’ll keep you together, I kept saying to myself and swallowing the pills. The anxiety (frightening at night have no orientation and get no air, for example) were really better during the medication. The depression remained. I just wanted to pull the blanket over my head. I was tired only anyway. In 2008 I started a Therpie, after which I lost my job. I have not even come up with the idea in five years (since December 2009 she’s gone out) that the symptoms could have something to do with the spiral. How stupid is that? I was not informed by my doctor about any side effects before onset, nor did she or any other doctor (not even the psychologist) point it out over time. Only my dearest friend gave me the tip in December 2009 to google Mirena and side effects. She got along well with the Mirena, but soon after the second insertion she noticed that she was getting worse and worse. Dizziness, high blood pressure, rapid heartbeat, mood swings. When I read various posts in forums, also here at sanegro, I immediately arranged an appointment to pull the spiral. Since 21.12. is she out and today, on 30.1.10, I can say very clearly: I am fine, as I have not been for 5 years. It’s unbelievable how quickly the body switches back to normal. I had no rule for 5 years. Of course it started again after pulling, but it is ok. I have never been so happy about blood !!! I am already in contact with the medical association. I can only recommend to any woman who has similar symptoms, not to wait for it to get better. It does not get better, rather worse. Doctors need to be informed and inform their patients. The more women that get in touch, the better. Even small suspicious moments are enough for the medical association. I waited 4 weeks, but I did not have a depressive day at this time. I have not been taking medication for a week. I’m fine. That the Mirena is practical, no more rule, no daily pills-swallowing, you do not notice them in the body, wonderful. There are certainly a lot of women, such. My sister, who likes her great. Congratulations, but for the rest, go out with the thing. Incidentally, my doctor just smiled at me, because of depression and Mirena. Can not be, she said. On the contrary, it raises the mood. Nonsense, the only thing she lifted was my weight. But I might have been able to live with that. LG sally